Research Repository

Hermite-Hadamard Inequality for functions whose derivatives absolute values are preinvex

Barani, Ali, Ghazanfari, Amir G and Dragomir, Sever S (2012) Hermite-Hadamard Inequality for functions whose derivatives absolute values are preinvex. Journal of Inequalities and Applications, 2012 (247). pp. 1-9. ISSN 1029-242X

[img] Text
1029-242X-2012-247.pdf - Published Version
Restricted to Repository staff only

Download (193kB)

Abstract

In this article, we extend some estimates of the right-hand side of a Hermite-Hadamard-type inequality for preinvex functions.

Item Type: Article
Uncontrolled Keywords: ResPubID26149, Hermite-Hadamard inequality, invex sets, preinvex functions
Subjects: FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Ms Phung.T Tran
Date Deposited: 15 Mar 2014 21:33
Last Modified: 13 Aug 2014 06:02
URI: http://vuir.vu.edu.au/id/eprint/22833
DOI: https://doi.org/10.1186/1029-242X-2012-247
ePrint Statistics: View download statistics for this item
Citations in Scopus: 30 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar